MAUDE Adverse Event Report: SHUNLONG HOLDING LTD DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL

SHUNLONG HOLDING LTD DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 15030
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a letter from an attorney representing an end user, which alleged that a delta pro bed "slipped," causing the end user to fall and sustain significant injuries.The attorney did not specify the injuries in the letter.Drive is currently attempting to inspect the product in cooperation with the attorney.Drive will file an update as soon as additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
SHUNLONG HOLDING LTD
259 juigan road
sijing town,songjiang district, shanghai 20016 00
CH  2001600
MDR Report Key18537950
Report Number2438477-2024-00003
Device Sequence Number17811550
Product Code FNL
UDI-Device Identifier00822383111094
UDI-Public00822383111094
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2024
Report Date (Section F) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/28/2023
Event Location Home
Date Report to Manufacturer01/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA01/18/2024